# SDR DALA2019010200014

- Difficulty date: January 1, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 64,159 hours, 50,295 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER T/O AND GEAR RETRACTION STRONG SMELL FROM NOSE TIRES NOTICED IN FLT DECK AND MAIN CABIN. C/W ODI SMOKE /ODOR T/S WC 2120-2367 PERFORMED ALTERNATE DUCT BURNOUT PER WC4950-2215 AND COALESCE BAGS REPLACED PER WC2170-4139 COULD NOT DUPLICATE ODOR[428838] REF LOG PAGES 5320990,5320994,5320995 AND 5320996 ALSO C/W FULL BURN CARD. (LP5320992)
